# SDR CHQA200700093

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 14,669 hours, 12,503 cycles
- Engine: Allsn AE3007A
- Engine time: 17,334 hours, 14,889 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA TO CMH - DURING TAKEOFF AFTER A POSITIVE RATE WAS ESTABLISHED THE LANDING GEAR WOULD NOT RETRACT WITH A LANDING AIR/GROUND FAIL ECIAS MESSAGE.  CREW FOLLOWED QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND RETRIEVED CODES FOR LG PROX SWITCH AND LG AIR/GROUND LGEU FAIL.  THE PROXIMITY SYSTEM WAS TROUBLESHOT AND THE FAULT WAS FOUND WITH THE NOSE LANDING GEAR WEIGHT OFF WHEELS SWITCH.  MAINTENANCE REPLACED THE SWITCH AND PERFORMED A COMPLETE SERVICE OF THE NOSE LANDING GEAR STRUT, PERFORMED GEAR SWINGS AND FOUND NO FURTHER FAULTS.
